# SDR LR7A00118

- Difficulty date: June 3, 2000
- Submitted: July 8, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION,  FOUND FS 212-245 OUTBD FLOOR SUPPORT ANGLE CORRODED AT RBL 62, WL 146.   REPLACED SUPPORT ANBLE PER SRM SMP 583-53-30-03, 51-60 AND 51-70.  NR 39311.
